# SDR FDEA201203020726

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 60,475 hours, 37,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3005441
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT IS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSY PER AMM 33-50-041 OPS CHECKS GOOD.
